Translator Disclaimer
September, 1981 A Representation for Multinomial Cumulative Distribution Functions
Bruce Levin
Ann. Statist. 9(5): 1123-1126 (September, 1981). DOI: 10.1214/aos/1176345593

Abstract

A re-expression of the usual representation of the multinomial distribution as the conditional distribution of independent Poisson random variables given fixed sum provides a convenient new way to compute multinomial cumulative distribution functions.

Citation

Download Citation

Bruce Levin. "A Representation for Multinomial Cumulative Distribution Functions." Ann. Statist. 9 (5) 1123 - 1126, September, 1981. https://doi.org/10.1214/aos/1176345593

Information

Published: September, 1981
First available in Project Euclid: 12 April 2007

zbMATH: 0472.62021
MathSciNet: MR628769
Digital Object Identifier: 10.1214/aos/1176345593

Subjects:
Primary: 62E15
Secondary: 05A15, 41A60, 62G30, 62H10

Rights: Copyright © 1981 Institute of Mathematical Statistics

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.9 • No. 5 • September, 1981
Back to Top